# SDR FDEA201202060497

- Difficulty date: February 6, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 66,346 hours, 15,919 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AROUND SIX FASTENER HOLES FOUND TO HAVE CRACK INDICATIONS DURING OPEN HOLE HFEC INSPECTION AT RT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN XORS =683.4 AND 713.6.  REPAIR CARRIED OUT IAW EA 1-5710-154294, PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
